# SDR P5CA9800079

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD MIDFLAP ASSY COVE LIP PANEL HAS 10 FT CRACK.  REMOVED AND REPLACED LT MIDFLAP ASSY COVE LIP PANEL PER MM 27-51-31.
